Childhood Diseases

Question
Posted by: ILSE | 2011/12/12

Q.

FLOMIST

MY PED HAS GIVEN MY 5 &  1/2 YEAR OLD FLOMIST SPRAY FOR HER ALLERGIES. SHE HAS BEEN COMPLAINING OF HEADACHES AFTER WE STARTED USING IT - SCRIPT IS FOR USE TWICE DAILY FOR 10 DAYS AND THE ONCE DAILY FROM THEN. SHOULD I STOP GIVING IT - ONLY BEEN USING IT FOR 5 DAYS

Expert's Reply

A.

Paediatrician

It would be best to stop the Flomist nasal spray as your daughter is experiencing side effects as a result of its use. It would be best to phone your paediatrician and inform him about this. He may want to give her a more effective nasal spray with less side effects such as Nasonex.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.